# SDR CALA2025012201968

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 91,903 hours, 12,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 312T210039
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L HYD QUANTITY EICAS CAME ON INFLIGHT UPON ARRIVAL AT GATE, LEFT ENGINE HAD STEADY STREAM OF HYDRAULIC FLUID COMING FROM DRAIN MAST AT PORT LABELED "PYLON". VISUAL INSPECTION OF PYLON "SAILBOAT" COMPARTMENT WAS FOUND TO BE DRY. PRESSURIZING LEFT SYSTEM WITH ELECTRIC PUMP RESULTS IN NO LEAK. LEAK ONLY OCCURS WITH ENGINE MOTORING AND ONLY FROM "PYLON" DRAIN. WHILE MOTORING #1 ENGINE REF AMM71-00-00-712-168-H03 FOUND HYDRAULIC LINE ITEM #270 OF IPC 29-11-51-21 LEAKING FROM SWAGE FITTING. HYDRAULIC LINE ITEM #270 OF IPC 29-11-51-21 HAS BEEN REMOVED. ADD EMP:U408206 REPLACED ITEMS 190 & 270 FROM IPC 29-11-51-21. LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. SERVICED HYDRAULICS AS REQUIRED.64-2911-3-0039,QTY :1 ADD EMP:U408206,U427832
